# SDR USAA200512006

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 51,503 hours, 51,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 860-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 52 INCH LONG BY .018" DEEP CHAFED AREA AT STA 860-887 S2L - S2R.  INSTALLED DOUBLER AND AND RIB STRIPS PER EA 97215.
